# SDR SWAA2023082975862

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ASD MOP SILL BS965 - BS984 LBL53 WL208.<[01] CORRECTION ON CARD DESCRIPTION SHOULD READ  CORROSION ON ASD MOP SILL BS965 - BS984 RBL53 WL208;[02] VERIFIED APPLICABILITY PER SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1;[03] REMOVED CORROSION ON AFT SERVICE DOOR MOPSILL STA 965-984; RBL 53; WL 208 ORIGINAL MATERIAL THICKNESS IS 0.080' LOWEST REMAINING MATERIAL THICKNESS IS 0.069' CORROSION FOUND TO BE OUT LIMITS I.A.W SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1 PAR.4.D(2)(A) FIGURE 103 DETAIL D; E TOOLS USED ATS1225 S/N UNKNOWN DUE 08/2023 ATS2738 S/N A22004095 DUE 04/2024;[04] REMOVED ASD MOPSILL I.A.W SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW ASD MOPSILL I.A.W SRM 51-40-05-OG-0 AND BOEING DWG 147A8501 OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTIONS 1-5. CORROSION OF OUT OF LIMITS; VERIFIED DRILL UP; AND OK TO INSTALL GIVEN.;[07] INSTALLED 100% TEMPORARY AND PERMANENT FASTENER BEFORE SEALANT C20 SQUEEZE OUT TIME I.A.W SRM CHAPTER 51-20-05 AND SOPM 20-50-19 AND BOEING DWG 147A8501;[08] VERIFIED CORRECTIVE ACTION 7;[09] INSTALLED ASD MOPSILL I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A8501 COMPLETED TASK;[10] VERIFIED CORRECTIVE ACTION 9;[11] VERIFIED MEASUREMENT TABLE
